# SDR ARWA990901

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 56454131
- Condition: Rupture
- Location: Nose Ww
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SJU - FLT 501 - UNABLE TO CONTROL CABIN.  NOISE COMING FROM UNDERNEATH COCKPIT FLOOR.  EMERGENCY DESCENT PERFORMED.  LANDED WITHOUT INCIDENT.  REPLACED DISTRIBUTION DUCT.  LEAK CHECKED OK PER MM 21-50-0.  (M)
